# SDR QXEA0000620

- Difficulty date: February 23, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- Aircraft time: 30,576 hours, 37,630 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Torn
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - BEHIND PANEL 83D LEFT AILERON COVER PANEL IS TORN AND DENTED.  REPAIRED IAW HORIZON AIR EA 4-57-371.
